Kantorovich spaces and optimization.

Kusraev, A.G.; Kutateladze, S.S.

Journal of Mathematical Sciences (New York) (2004)

  • Volume: 133, Issue: 1, page 138-149
  • ISSN: 0373-2703

How to cite


Kusraev, A.G., and Kutateladze, S.S.. "Kantorovich spaces and optimization.." Journal of Mathematical Sciences (New York) 133.1 (2004): 138-149. <http://eudml.org/doc/232946>.

author = {Kusraev, A.G., Kutateladze, S.S.},
journal = {Journal of Mathematical Sciences (New York)},
language = {eng},
number = {1},
pages = {138-149},
publisher = {Springer},
title = {Kantorovich spaces and optimization.},
url = {http://eudml.org/doc/232946},
volume = {133},
year = {2004},

AU - Kusraev, A.G.
AU - Kutateladze, S.S.
TI - Kantorovich spaces and optimization.
JO - Journal of Mathematical Sciences (New York)
PY - 2004
PB - Springer
VL - 133
IS - 1
SP - 138
EP - 149
LA - eng
UR - http://eudml.org/doc/232946
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.